# SDR TWAA9796002

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Belt Ring
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - REMOVED AND REPLACED BELT RING AT STATION 1076 AT LONGERON 14R DUE TO CRACK.  (M)
